# SDR SWAA051176

- Difficulty date: April 20, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 60,324 hours, 52,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA CRACKS AT BS 178 BULKHEAD WEB, BETWEEN LBL 11 & LBL 13, WL 234.  REPAIRED WEB PER SRM.
